# SDR CAL960042

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15525
- Make and model: Doug DC-9-32
- Aircraft serial: 47531
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Drive Mechanism
- Part number: 5920257515
- Condition: Broken
- Location: Lt Le Slat
- Part time: 10,275 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 1787 - IAH - LEFT LEADING EDGE SLAT WOULD NOT RETRACT AFTER LANDING AT IAH.  NO IN FLIGHT ABNORMALITIES WERE OBSERVED.  MAINTENANCE FOUND THE LEFT OUTBOARD SLAT DRIVE MECHANISM BROKEN.  THE SLAT DRIVE MECHANISM WAS REMOVED AND REPLACED IAW MM 27-80-4.  THE LEFT SLAT CABLES WERE RIGGED IAW MM 27-80-2 AND OPERATION CHECKED GOOD.  IN ADDITION, BOTH THE UPPER AND LOWER LEFT SLAT DRIVE ACTUATORS WERE REMOVED AND REPLACED AS A PRECAUTIONARY MEASURE.  (M)
